Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Quelques remarques sur les relations entre les notions d'écart régulier et de distance


Author: N. Aronszajn
Journal: Bull. Amer. Math. Soc. 44 (1938), 653-657
DOI: https://doi.org/10.1090/S0002-9904-1938-06833-4
MathSciNet review: 1563843
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06833-4